# SDR DHL2002720006

- Difficulty date: November 19, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTRY WAY EMERGENCY EXIT LIGHT WILL NOT ILLUMINATE WITH SWITCH ON.    R & R BATTERIES ON EMERGENCY EXIT LIGHT, OPS CK. GOOD IAW BMM 33-50-1
